# SDR 2006UALA02199

- Difficulty date: November 16, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 38,776 hours, 5,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELEC SMELL AFT AND MIDGALLEYS.  FWD FIRST CLASS.  CREW REPORTS INTERMITTENT ACRID ODOR THROUGHOUT CABIN BUT CENTERED IN MID GALLEY AREA.  CREW SELECTED RECIRCS AND GASPARS OFF AND TURNED OFF SEAT POWER AT CACP, ALSO SECURED POWER IN ALL GALLEYS BUT ODOR LINGERED.  ON AC ARRIVAL FOUND MSG 21 -24500 WHICH STATES RECIRC FAN AFT UPPER IS OVERHEATED.  CIRCUIT BREAKER POPPED & WILL NOT RESET.   REPLACED AFT RECIRCULATION FAN. OPS CHECKED GOOD.
